# SDR COMA0060413

- Difficulty date: May 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 15,619 hours, 14,788 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Lead
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT MESSAGE.  SWITCHED THERMISTER LEADS TO SPARE THERMISTER TERMINALS.  SYSTEM OPERATED NORMAL.
